CSN Login
Members Online: 13

Incontinence

mafaldas
Posts: 21
Joined: Mar 2010

My mom has GBM. She finished radiation therapy/temodar on April 22. She had an episode of brain swelling on May 24, when the doctors took her off dexamethasone. An MRI done at that point showed what appeared to be tumor regrowth, although the brain swelling made the findings unclear. She was put back and dexamethasone and was doing much better.

Today, she told me she has been experiencing urinary incontinence and involuntary bowel movements for several days. What could be the reason for this?

Irene626's picture
Irene626
Posts: 21
Joined: Apr 2010

im sorry to hear about your mom i know exactly what your going through..my mom passed away from a gbm grade 4 tumor last month..she battled it for 5 months...she also had trouble with incontinence and involuntary bowel movements...the doctor said its because the tumor was in her frontal lobe and thats the part of the brain that controls urine and bowel movements...but i also think the meds cause some of the problems also..her body could never take all the medicines especially the temodar..she always ended up in the hospital from the temodar for low blood counts..its a horrible cancer and even more horrible to watch them go through this..i miss my mom so much...i truly hope your mom improves...my prayers are with you..

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network